Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 105296, 7 pages
http://dx.doi.org/10.1155/2015/105296
Research Article

The Relationships between Morphological Characteristics and Foraging Behavior in Four Selected Species of Shorebirds and Water Birds Utilizing Tropical Mudflats

Institute of Biological Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 26 May 2015; Revised 28 July 2015; Accepted 29 July 2015

Academic Editor: Antonio J. Piantino Ferreira

Copyright © 2015 Nor Atiqah Norazlimi and Rosli Ramli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nor Atiqah Norazlimi and Rosli Ramli, “The Relationships between Morphological Characteristics and Foraging Behavior in Four Selected Species of Shorebirds and Water Birds Utilizing Tropical Mudflats,” The Scientific World Journal, vol. 2015, Article ID 105296, 7 pages, 2015. https://doi.org/10.1155/2015/105296.